# SDR CA090526005

- Difficulty date: May 25, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 8,631 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: 305925701
- Condition: Damaged
- Location: Secondary
- Stage of operation: IN
- How discovered: V
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

(CAN) DURING OPS NR1 INSP, ENG OIL FILTERS WERE REMOVED AND INSPECTED. THERE WAS NO EVIDENCE OF CONTAMINATION ON THE FILTER ELEMENT, HOWEVER, WHEN THE SECONDARY FILTER WAS INSPECTED IT WAS FOUND WITH AN OPEN END. THE SECONDARY FILTER IS CONICAL SHAPED WITH THE END CRIMPED CLOSED. BOTH LT AND RT ENG FILTERS WERE FOUND TO BE IN THE SAME CONDITION. CHIP DETECTORS AND RGB SCREENS ON BOTH ENGINES INSPECTED AND FOUND CLEAN. NO EVIDENCE OF ENGINES OPERATING IN BYPASS.  FILTERS PN 3059258-01 LOT 467330 INSTALLED 06-MAY-2008 - 396.2 HOURS IN OPERATION.
